# SDR SIMA960771

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3037603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TUL - FLT 3734 - RIGHT ENGINE TORQUE FLUCTUATION OF 23 PERCENT IN CRUISE, IN-FLIGHT SHUT DOWN BY CREW.  REPLACED 1.8 SENSOR, GROUND RUN GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
